# SDR FDEA201903140621

- Difficulty date: March 14, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE  (WING SIDE) LOWER MOUNT   OUTBOARD HOLE BORE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE)   LOWER MOUNT OUTBOARD HOLE BORE  (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT   AS PER MD-11 CMM 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM 57-44-08 AND E.A. # : 1-5750-T0345819 P1 STEP 1A AND STEP 1. TITLE :   WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RH WING- OUTBD FLAP INBD HINGE ASSY (WING   SIDE)- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # :   1-5750-T0345819 P1 AND SNRM NO. N00348 FOR WORK DETAILS.
